Pubblicazioni il cui periodico è "MATHEMATISCHE ANNALEN"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 7.

Articolo di rivista Benzo, Luca (2015)
Components of moduli spaces of spin curves with the expected codimension. In: MATHEMATISCHE ANNALEN. - ISSN 0025-5831
Web of Science: 0 - Scopus: 0

Articolo di rivista Di Scala, A.J.; Catanese, F. (2013)
A characterization of varieties whose universal cover is the polydisk or a tube domain. In: MATHEMATISCHE ANNALEN, vol. 356 n. 2, pp. 419-438. - ISSN 0025-5831
Web of Science: 3 - Scopus: 3
[img]
Preview
[img]

Articolo di rivista Di Scala, A.J.;Console, S.;Olmos, C. (2011)
A Berger type normal holonomy theorem for complex submanifolds. In: MATHEMATISCHE ANNALEN, vol. 351, pp. 187-214. - ISSN 0025-5831
Web of Science: 5 - Scopus: 7
[img] [img]
Preview

Articolo di rivista Salamon S.M.; Viaclovsky J (2009)
Orthogonal complex structures on domains in R^4. In: MATHEMATISCHE ANNALEN, vol. 343, pp. 853-899. - ISSN 0025-5831
Web of Science: 7 - Scopus: 10

Articolo di rivista Burstall F; Salamon S.M. (1987)
Tournaments, flags and harmonic maps. In: MATHEMATISCHE ANNALEN, vol. 277, pp. 249-265. - ISSN 0025-5831
Web of Science: 31 - Scopus: 36

Articolo di rivista Salamon S.M. (1984)
Harmonic 4-spaces. In: MATHEMATISCHE ANNALEN, vol. 269, pp. 169-178. - ISSN 0025-5831
Web of Science: 5 - Scopus: 5

Articolo di rivista Fitzpatrick P.M., Massabò I., Pejsachowicz J. (1983)
Global several parameter bifurcation and continuation theorems: A unified approach via complementing maps. In: MATHEMATISCHE ANNALEN, vol. 263 n. 1, pp. 61-73. - ISSN 0025-5831
Web of Science: 26 - Scopus: 23

Questa lista è stata generata il Tue Sep 26 05:26:01 2017 CEST.